# SDR SIMA2012039005

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,969 hours, 22,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4512, THE CREW REPORTED THE FLIGHT ATTENDANT`S FLASHLIGHT INTERMITTENTLY COMES ON & OFF DOES NOT STAY ON ALL THE TIME.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-51-01.  OPERATIONAL CHECK WAS OK.  NO FURTHER DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
